# SDR DALA1107969885

- Difficulty date: January 31, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 73,361 hours, 67,910 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

ACFT HAD A "FIRE" WARNING INDICATION FOR THE NR 2 ENG ON APPROACH INTO MSP. FLIGHT CREW COMPLIED WITH QRH AND ULTIMATELY ACTIVATED THE FIRE BOTTLE AND SHUTDOWN THE NR 2 ENGINE.  CREW COMPLETED A SINGLE ENG APPROACH TO AN UNEVENTFUL LANDING.  MX DID NOT FIND ANY EVIDENCE OF AN ACTUAL FIRE, NO OIL OR FUEL LEAKS, AND NOT ANY PNEUMATIC SYS LEAKS EITHER.  THEY DID CONFIRM THAT THE NR 2 FIRE DETECTOR CONTROL UNIT FAILED AND REPLACED IT.  MX ALSO REPLACED THE NR 2 ENGINE UPPER FIRE EXTINGUISHER BOTTLE.
